# SDR IPXA2024080169472

- Difficulty date: July 18, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 70,232 hours, 24,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 145T86293
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, PANEL 149BL FWD SIDE SUPPORT BRACKET, ACCOMPLISHED REPAIR PER EO-90997-REQ1 AND EGAT EI F2024A53M-1830, REV. 0.
